# SDR CALA2025060905382

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,684 hours, 18,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EXTERIOR RIGHT EMERGENCY LIGHT (FWD OF AFT CARGO) INOP MID RIGHT SLIDE LIGHT LAMP REPLACED AS PER AMM 33-51-06-902-082. NOW OK.
